# SDR SWAA2022021692995

- Difficulty date: July 22, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 39,548 hours, 18,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A161112
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT R/H/S AFT CAP STRIP IS CORRODED IN SEVERAL AREAS BOTTOM SIDE AS MARKED / REPLACED CORRODED FWD CARGO R/H/S CAP STRIP; PN-453A1611-12 IAW BOEING DWG 453A1611; ID:8; REV:D. A TAG # WN8944.
